Canard explosion in delayed equations with multiple timescales - Archive ouverte HAL Access content directly
Journal Articles Journal of Dynamics and Differential Equations Year : 2016
No file

Dates and versions

hal-01253412 , version 1 (10-01-2016)

Identifiers

Cite

Maciej Krupa, Jonathan Touboul. Canard explosion in delayed equations with multiple timescales . Journal of Dynamics and Differential Equations, 2016, 28 (2), pp.471-491. ⟨10.1007/s10884-015-9478-2⟩. ⟨hal-01253412⟩
172 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More